# SDR ZW0A0201111

- Difficulty date: January 16, 2002
- Submitted: January 25, 2002
- Operation: Air carrier
- Aircraft: N9304C
- Make and model: Doug DC-9-83
- Aircraft serial: 49530
- Aircraft time: 44,489 hours, 22,387 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CRACK APPROXIMATELY 1.5 INCHES LONG AT FWD END OF CABIN FLOORBEAM APPROXIMATELY STA 1350, LBL 7.  REMOVED AND REPLACED FLOORBEAM PER SPM 6-70-01.
